



## **BAPIO Kings Lynn Educational Event**

in association with

## Medical Education, The QEH Kings Lynn

Date: Saturday 7 September 2024 Time: 09:30 14:00 Venue: Board Rooms (Main Building Ground Floor – Formerly Lecture Theatre) <u>Programme</u> (4 CPD Points)

09:00-09:30	Registration, Coffee & Snack
09:30-09:35	Welcome & Introduction of QEH IMG Initiative Mr Siya Sharma, Chair, BAPIO Kings Lynn Dr Raj Shekhar, Director Medical Education, QEH Kings Lynn
09:35 -09:55 <u>Chair: Dr Salamatu Jalloh</u>	Heart Failure Management Services Guest Lecture by <b>Dr Rudolf Duehmke</b> Consultant in Cardiology, QEH Kings Lynn <u>Q &amp; A – 5 Minutes</u>
10:00 – 10:15 <u>Chair: Dr Prabir Mitra</u>	<i>Learning from Experiences in Primary Care Cases</i> Guest Lecture by <b>Dr Fatema Azad</b> GP, Southgates & Woottons Surgeries, Kings Lynn <u>Q &amp; A – 5 Minutes</u>
10:20 - 10:40 <u>Chair: Ms Ileana Geogloman</u>	Atopic Dermatitis - Primary & Secondary Care Management Guest Lecture by <b>Dr Boyana Pedersen</b> Consultant in Dermatology, QEH, Kings Lynn Q & A – 5 Minutes
10:45-10:55 <u>Chair: Dr Pradip Sarda</u>	IMG - My Journey to QEH with BAPIO Training Academy Guest Talk by Dr Chetan Padiyappa, Specialty Doctor in Obstetrics & Gynaecology, QEH Kings Lynn
10:55 - 11:15	Coffee with Snacks & Interaction with Speakers







11:15 – 11:30 <u>Chair: Dr Santosh Bakka</u>	Moral and Ethical Implications of Prescribing Statins for the Individual Patient v/s the Population in Primary Prevention Guest Lecture by <b>Dr Mandeep Sira</b> Lead GP, North Brink Practice, Wisbech, Cambridgeshire Q & A – 5 Minutes
11:35 - 11:55 <u>Chair: Mr Raj Tadikonda</u>	<b>Overview of Balance, Dizziness, Vertigo and Sudden Onset</b> <b>Hearing Loss</b> Guest Lecture by <b>Mr Andrew Beynon-Phillips</b> Consultant in ENT, QEH Kings Lynn Q & A – 5 Minutes
12:00 - 12:25 <u>Chair: Alice Webster</u>	Discrimination and Cracking the Glass Ceiling: My Story! Guest Lecture Dr Ramesh Mehta CBE President BAPIO
12:30 - 13:10 <u>Chairs: Dr Siya Sharma</u>	Supporting IMG Workforce: QEH Ahead of the Game Panel Discussion Ms Alice Webster, CEO, QEH Kings Lynn Dr Ramesh Mehta, President, BAPIO, Consultant in Paediatrics Dr Rebecca Martin, Medical Director, QEH Kings Lynn Dr Raj Shekhar, Director Medical Education, QEH Kings Lynn
13:10 - 14:00	Lunch and Networking

## **Registration**

- 1. Registration is compulsory to attend this event.
- 2. Registration is complimentary.
- 3. Limited spaces First Come First Served.
- 4. Registration Process please click the link and register: https://bookcpd.com/course/bapio-kings-lynn-summer-educational-event-2024
- 5. Once registered using the above link, please email your name to Mrs Heather Slater - <u>Heather.Slater@qehkl.nhs.uk</u>

